Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Bumps on chin, burning on scratching, redness on cheeks. History of shingles. Causes?

HI, I HAD A COUPLE OF BUMPS ON CHIN , I SCRATCH THEM THEY STARTED TO BURN THEN MY CHECKES TURN RED WITH RASH THEN UNDER ON CHIN THEN SPREADED DOWN MY NECK ,NOW ON MY CHEST AND GOING FURTHER IM TRYING ANITITCH LOTION COLD WATER BENDRAYL NOTTINGS WORKING MY CHECKS ARE NOT AS RED BUT ITS STILL SPREADING AND ITS HOT TO TOUCH AND PAINFUL I HAD SHINGLE 19 YEARS AGO WHEN I WAS PREGNANT ON MY BACK ,DONT KNOW WHAT ELSE TO DO NO INSURANCE
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Dermatologist 's  Response
hi...
i doesnt seem to be shingels...u didnt mention duration...
according to the description given by u it seems to be fungal infection with eczematous changes...what u need to do is, instead of just putting anti itch lotion try some antifungal with mild steroid combination twice a day...take some anti allergic tablets like cetrize or desloratidine once daily...
dont worry
Answered: Mon, 31 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor